Über dimensionserhöhende stetige Abbildungen.

Witold Hurewicz

Journal für die reine und angewandte Mathematik (1933)

  • Volume: 169, page 71-78
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Hurewicz, Witold. "Über dimensionserhöhende stetige Abbildungen.." Journal für die reine und angewandte Mathematik 169 (1933): 71-78. <http://eudml.org/doc/149843>.

author = {Hurewicz, Witold},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {topology},
pages = {71-78},
title = {Über dimensionserhöhende stetige Abbildungen.},
url = {http://eudml.org/doc/149843},
volume = {169},
year = {1933},

AU - Hurewicz, Witold
TI - Über dimensionserhöhende stetige Abbildungen.
JO - Journal für die reine und angewandte Mathematik
PY - 1933
VL - 169
SP - 71
EP - 78
KW - topology
UR - http://eudml.org/doc/149843
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.